Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Mazur's theorem on sequentially continuous linear functionals

Authors: J. R. Isbell and E. S. Thomas
Journal: Proc. Amer. Math. Soc. 14 (1963), 644-647
MSC: Primary 46.01; Secondary 54.00
MathSciNet review: 0151833
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, Sur un théorème de Weierstrass, Ark. Mat. 20 (1927), 5 pp.
  • [2] J. R. Isbell, Mazur’s theorem, General Topology and its Relations to Modern Analysis and Algebra (Proc. Sympos., Prague, 1961) Academic Press, New York; Publ. House Czech. Acad. Sci., Prague, 1962, pp. 221–225. MR 0146640 (26 #4160)
  • [3] S. Mazur, Sur la structure des fonctionnelles linéaires dans certains espaces (L), Ann. Soc. Polon. Math. 19 (1946), 241.
  • [4] S. Mrówka, On the form of pointwise continuous positive functionals and isomorphisms of function spaces, Studia Math. 21 (1961/1962), 1–14. MR 0138992 (25 #2432)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01, 54.00

Retrieve articles in all journals with MSC: 46.01, 54.00

Additional Information

PII: S 0002-9939(1963)0151833-8
Article copyright: © Copyright 1963 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia